# SDR R61A2025050100220

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 18,027 hours, 12,877 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 LOW QUANTITY IN FLIGHT 0% AND 2650 PSI AT LANDING. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R HYDRAULIC SYSTEM 3 RESERVOIR RELIEF/BLEED VALVE.
